Skip to main content
Log in

Isomorphism between matrices and quaternions

  • Published:
Lettere al Nuovo Cimento (1971-1985)


It is shown that the correspondence matrix-quaternion is such that to each physical equation there corresponds a set of equivalent matrix equations.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


  1. D. C. Jolly:Lett. Nuovo Cimento,39, 185 (1984).

    Article  Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Da Silveira, A. Isomorphism between matrices and quaternions. Lett. Nuovo Cimento 44, 80–82 (1985).

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: